# SDR R61A201212070742

- Difficulty date: December 7, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FUSELAGE FORWARD SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FUSELAGE FORWARD SEAT TRACK IAW EMB SRM 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
